RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2016, Volume 21, Issue 5, Pages 538–547 (Mi rcd203)  

On the Inclusion of a Map Into a Flow

Sergey M. Saulinab, Dmitry V. Treschevab

a Lomonosov Moscow State University, Vorob’evy gory, Moscow, 119899 Russia
b Steklov Mathematical Institute, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: We consider the problem of the inclusion of a diffeomorphism into a flow generated by an autonomous or time periodic vector field. We discuss various aspects of the problem, present a series of results (both known and new ones) and point out some unsolved problems.

Keywords: Poincaré map, averaging, time periodic vector field

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-03747
This research was supported by the grant RFBR 15–01–03747.


DOI: https://doi.org/10.1134/S1560354716050051

References: PDF file   HTML file

Bibliographic databases:

MSC: 37C10, 37C55
Received: 17.09.2015
Accepted:20.12.2015
Language:

Citation: Sergey M. Saulin, Dmitry V. Treschev, “On the Inclusion of a Map Into a Flow”, Regul. Chaotic Dyn., 21:5 (2016), 538–547

Citation in format AMSBIB
\Bibitem{SauTre16}
\by Sergey M. Saulin, Dmitry V. Treschev
\paper On the Inclusion of a Map Into a Flow
\jour Regul. Chaotic Dyn.
\yr 2016
\vol 21
\issue 5
\pages 538--547
\mathnet{http://mi.mathnet.ru/rcd203}
\crossref{https://doi.org/10.1134/S1560354716050051}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3556082}
\zmath{https://zbmath.org/?q=an:06662683}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000385167300005}
\elib{http://elibrary.ru/item.asp?id=27572879}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84990966180}


Linking options:
  • http://mi.mathnet.ru/eng/rcd203
  • http://mi.mathnet.ru/eng/rcd/v21/i5/p538

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:198
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019